Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
The intersection of a matroid and an oriented matroid

Holmsen, Andreasresearcher, ADVANCES IN MATHEMATICS, v.290, pp.1 - 14, 2016-02

2
REGULAR SYSTEMS OF PATHS AND FAMILIES OF CONVEX SETS IN CONVEX POSITION

Dobbins, Michael Gene; Holmsen, Andreasresearcher; Hubard, Alfredo, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.368, no.5, pp.3271 - 3303, 2016-05

rss_1.0 rss_2.0 atom_1.0